Erection Problems Due To Stress?
, I am 50 years old, at this time Mr p I can’t be hardened. Initially a year ago, Mr P was depressed and became weak, and since 2 ago it has been difficult to get over again. How to solve it. thanks.
Thank you for asking HealthReplies.com.
The complaints you feel right now are known as erectile disorders. By definition, erectile disorders are disorders in which there is an inability to achieve or maintain an erection properly to be able to have sexual intercourse. Erection problems can include erections that are less firm, erections that do not last long or even erections that occur more frequently than usual. All of these conditions interfere with a person's sexual activity.
A man can experience an erection through a fairly complex process. Starting from visual stimulation, audio or touch and involves brain organs, nerves, muscles, blood vessels, hormones and emotions. So it can be seen that a disturbance in one of these factors can cause erection problems. The following are in detail the things that can trigger erectile disorders are as follows:
Certain medical conditions. For example, there is impaired blood flow in diabetes mellitus, chronic lung disease, obstruction of blood vessels (atherosclerosis) and so on. Hormonal imbalance. Psychological reasons. The existence of certain stress or psychological pressure can trigger erection problems. Moreover, there has been a previous history so that it can increase self-confidence and worsen the condition of the disorder. There is injury to the penile area. Nerve disorders. There are certain operations in the penis area and surrounding organs. Side effects of certain drugs. Treatment that can be done certainly depends on the type or which factor is experiencing the disorder, whether there is a certain medical condition or a psychological factor. To be able to do optimal treatment, consultation and counseling can be done beforehand to a competent doctor, in this case to a urologist or andrologist to carry out related examinations.
That's all I can say, hopefully it's useful.
Greetings, dr. Tiwi